Article: North American two-winged flies of the genus Cylindromyia Meigen (Ocyptera of authors)
Add this to your Mendeley library Report an error

Title

North American two-winged flies of the genus Cylindromyia Meigen (Ocyptera of authors)

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

68

Series / Issue

Issue: 2624

Pages

1--27

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.68-2624.1

Title

North American two-winged flies of the genus Cylindromyia Meigen (Ocyptera of authors)

By

Aldrich, John Merton

Genre

Article

Date of Publication

1926

Original Publication

Proceedings of The United States National Museum

Volume

68

Series / Issue

Issue: 2624

Pages

1--27

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.68-2624.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>North American two-winged flies of the genus Cylindromyia Meigen (Ocyptera of authors)</title>
</titleInfo>
<name>
<namePart>Aldrich, John Merton</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>68</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>27</end>
</extent>
<date>1926</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/5760</identifier>
</mods>

Download BibTeX citation

@article{bhlpart5760,
title = {North American two-winged flies of the genus Cylindromyia Meigen (Ocyptera of authors)},
journal = {Proceedings of The United States National Museum},
volume = {68},
url = {http://www.biodiversitylibrary.org/part/5760},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Aldrich, John Merton},
year = {1926},
pages = {27},
}

Download EndNote citation

%0 Journal Article
%A Aldrich, John Merton
%D 1926
%T North American two-winged flies of the genus Cylindromyia Meigen (Ocyptera of authors)
%J Proceedings of The United States National Museum
%V 68
%U http://www.biodiversitylibrary.org/part/5760
%R 10.5479/si.00963801.68-2624.1